Toggle Main Menu Toggle Search

Open Access padlockePrints

Asymptotic Properties of Matrices Associated with the Quadrature method for Integral Equations

Lookup NU author(s): Dr Kenneth Wright


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Wright K

Editor(s): Baker, C.T.H., Miller, G.F.

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Symposium on the Treatment of integral equations by numerical methods

Year of Conference: 1982

Pages: 325-336

Publisher: Academic Press

Library holdings: Search Newcastle University Library for this item

ISBN: 0120741202